# SDR FDEA201301160108

- Difficulty date: January 16, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A5327923820300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK 3R HAS 2 INCH LONG DAMAGED AREA AT FR 74.  FABRICATED, LOCATED, DRILLED, AND INSTALLED NEW SEAT TRACK SECTION 3R WITH   SPLICES FROM FR73.5 TO 74.5 IN MDCC IAW SRM 51-72-10 PARA 6, SRM 51-40-21 PARA   6 & 8, AND SRM 53-10-16 PG 247-248. PROTECTED REPAIR IAW SRM 51-72-10 PARA 6   ITEM J.
